# SDR AALA202407011017

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 33,034 hours, 14,125 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR LOCK SHOWS GREEN BUT GETS STUCK IN LOCKED POSITION. ADJUSTED LAVATORY-D DOOR LOCK STRIKER. DOOR LOCKS AND UNLOCKS SMOOTHLY NOW.
